# SDR DALA2015051203204

- Difficulty date: May 11, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 52,432 hours, 23,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON LOWER SILL AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23 RT,  L=6", W=3", D=0.010".  SSI 534147. REPLACED LOWER SILL AND FASTENERS AT AFT GALLEY AREA FROM FRAME 66 TO FRAME 68 AND STR 23 RT IAW SRM A320 51-72-11 AND DWG D53480505.
